# SDR R61A201211140637

- Difficulty date: November 11, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 4,340 hours, 4,041 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED LOSING ALL FLUID IN NR 2 SYSTEM WHILE ON DEICE PAD.  MAINTENANCE REPORTED NR 1 BRAKE FALLING APART AND WHEEL ASSY SHIFTED ON AXLE.  MAINTENANCE BLEED AND LEAK CHECKED THE HYDRAULICS AND CHANGED THE LEFT O/B TIRE AND WHEELS ASSY PER BOMBA AMM.
